# SDR HAIHEEA9392

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852771
- Condition: Inoperative
- Location: Cockpit
- Component: DI2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, BUTTONS WON'T LIGHT AND SCREEN BLANK.
